# SDR VQIA2012F00001

- Difficulty date: January 15, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N840VA
- Make and model: Airbus A320-214
- Aircraft serial: 4616
- Aircraft time: 2,497 hours, 755 cycles
- System (JASC): 2565 · Escape Slide
- Part: Mechanism
- Part number: D5211187301299
- Condition: Lack Of Lube
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRIOR TO DEPARTURE, THE CREW NOTIFIED MX CONTROL THAT L2 DOOR WOULD NOT ARM.  THE ACFT WAS TAKEN OUT OF SERVICE AND WAS SWAPPED.  MX FOUND THE SLIDE EXTENSION CONTROL MECHANISM WAS STIFF AND NOT ALLOWING FULL MOVEMENT.  COMPLIED WITH LUBE OF SLIDE EMERGENCY CONTROL HANDLE MECHANISM, IAW AMM 52-13-22-05.  SYS OPS CHECKED GOOD IAW AMM 52-13-22-05.  ACFT RETURNED TO SERVICE.
